# SDR GZQ2004F00002

- Difficulty date: January 1, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N41585
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7435203
- Engine: Lyc IO360C1C
- Propeller: Mcauly C3D36C41582
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Case Half
- Condition: Cracked
- Location: Engine
- Part time: 6,036 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK WAS FOUND ON THE LT CASE HALF TOP FORWARD SECTION.
